# SDR 0102706636

- Difficulty date: August 2, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- Aircraft time: 61,963 hours, 8,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND NR 2 RIGHT EXTERIOR FIXTURE EMERGENCY LIGHTS AND 1L AND 1R PASSENGER OVERHEAD LIGHTS INOPERATIVE.  REPLACED EXTERIOR LIGHT ASSEMBLY AND POWER SUPPLIES.  OPERATIONAL CHECK NORMAL.
